# SDR FDEA202507191267

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 79,459 hours, 28,783 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION ON THE #2 CARGO DOOR LWR CORNERS SKIN CUTOUT FWD   AND AFT, FOUND A REPAIR ON THE AFT LOWER CORNER OF THE #2 CARGO DOOR AREA. AD2006-11-11 FUSELAGE PREVIOUS REPAIR AT NO. 2 CARGO DOOR CUTOUT BS 1410-1445 STR 25-  28R. ACCOMPLISHED STEPS 1-21 OF E.A. F-5330-131548C P8 WITH NO DEVIATION, MAJOR REPAIR.
